Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 2, Pages 115-135
http://dx.doi.org/10.1155/S1048953388000097

Sequential scheduling of priority queues and Arm-acquiring bandits

Department of Statistics, Purdue University, West Lafayette, IN 47907, USA

Received 20 November 1987; Accepted 21 December 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanshu Ji, “Sequential scheduling of priority queues and Arm-acquiring bandits,” Journal of Applied Mathematics and Simulation, vol. 1, no. 2, pp. 115-135, 1987. https://doi.org/10.1155/S1048953388000097.